While it is important to maintain adequate vitamins and minerals in our systems for overall well-being, we should be aware that overdoses of certain vitamins and minerals can cause excessive symptoms and tinnitus.
Side effects of overdosing on vitamins and minerals can directly and indirectly cause tinnitus or more commonly known as ringing in the ears. More technically, it is sound without the presence of outside noise in the outside ditri canal.
Excessive amounts of vitamins and minerals can cause tinnitus. Here you will find a list for your reference.
Excessive ingestion of vitamins A and B, niacin, can be a possible cause of tinnitus as well as other complications. You need to keep in mind that some supplements can lead to harmful health problems that can lead to other illnesses and conditions.
For instance, an overdose of vitamin A can cause severe destruction of the nervous system causing neurological related failure. Vitamin E on the other hand causes blood related problems and weakens the body as a whole. Plus ting tinnitus is a key type of disorder.
Your immune system takes a bad beating when you overuse zinc and tinnitus is one of the many problems. Uncontrolled large amounts of iron in your body give rise to heart problems, ringing in the ears and other key organ problems.
The key to using vitamin and mineral supplements properly and not overdosing is critical to maintaining both a well-balanced and well-balanced system, but also eliminates tinnitus.
With a holistic and multifaceted approach to good lifestyle, diet and stress management, you will reap many benefits along the way.